Volume 4 (2022)
Volume 3 (2021)
Volume 2 (2020)
Volume 1 (2019)

Facts and Figures

Number of Volumes 5
Number of Issues 14
Number of Articles 83
Number of Contributors 127
Article View 13,155
PDF Download 9,285
View Per Article 158.49
PDF Download Per Article 111.87

About Journal
Mathematical Analysis and its Contemporary Applications (MACA) is an international peer-reviewed quarterly publication that publishes high-quality papers on all aspects of Energy and Sustainability. MACA is an open-access publication, The following manuscript format can be published in the journal: Original article, short communication (brief report or brief communication), review article, systematic review and meta-analysis, Letter to editor, commentary and editorial.

Financial Policies
Article Processing Charges
As RGNAA Publishing Group. has supported all of the publishing costs of Mathematical Analysis and its Contemporary Applications (MACA), the article processing charge and any other publication fees in the journal are free for authors.

Subscription Fee
Mathematical Analysis and its Contemporary Applications (MACA) has been published as an open-access electronic journal, so there is no subscription fee for audiences. 


Open Access Policies
SES is licensed under the terms of the Creative Commons Attribution License 4.0 International (CC-BY 4.0). Licensees may copy, distribute, display and make derivative works only if they cite the original published SES article.



Publication Policies
MACA is following of Committee on Publication Ethics (COPE) and complies with the highest ethical standards in accordance with ethical laws.

Remarks on ``On new orthogonal contractions in b-metric spaces'' and ``On orthogonal partial b-metric spaces with an application''
Remarks on ``On new orthogonal contractions in b-metric spaces'' and ``On orthogonal partial b-metric spaces with an application''

Nicola Fabiano; Zoran Kadelburg; Stojan Radenovic; Milica Savatovic

Volume 5, Issue 4 , December 2023, Pages 1-9

https://doi.org/10.30495/maca.2023.2012069.1088

Abstract
  The results published by O. Yamaod and W. Sintunavarat in [On new orthogonal contractions in b-metric spaces, Intern. J. Pure Math., 5,  2018, 37--40], and by K. Javed, H. Aydi, ...  Read More
Analysis of a class of frictional contact problem for elastic-viscoplastic piezoelectric thermal materials
Analysis of a class of frictional contact problem for elastic-viscoplastic piezoelectric thermal materials

Ahmed Hamidat

Volume 5, Issue 4 , December 2023, Pages 11-31

https://doi.org/10.30495/maca.2023.2007430.1082

Abstract
  We consider a quasistatic frictional contact problem with a subdifferential boundary condition for general thermo-electro-elastic-viscoplastic materials. The frictional contact is modeled ...  Read More
On some classes of invariant submanifolds of Kenmotsu manifolds
On some classes of invariant submanifolds of Kenmotsu manifolds

Siddesha M.S.; Bagewadi C.S.

Volume 5, Issue 4 , December 2023, Pages 33-40

https://doi.org/10.30495/maca.2023.2010024.1086

Abstract
  This paper focuses on investigating invariant submanifolds within Kenmotsu manifolds. Specifically, it explores cases where these submanifolds meet the Tachibana conditions related ...  Read More
Fixed point theorem of Integral type mapping in $S_{b}$ -metric space
Fixed point theorem of Integral type mapping in $S_{b}$ -metric space

Pravin Kumar Bhikhabhai Prajapati

Volume 5, Issue 4 , December 2023, Pages 41-53

https://doi.org/10.30495/maca.2023.2007874.1084

Abstract
  The purpose of this paper is to establish the existence and uniqueness of a common coupled Fxed point result in the framework of complete symmetric $S_{b}$ -metric space. The obtained ...  Read More
Investigated on Neutrosophic 2-normed I-convergenct double sequence spaces with bounded linear operator
Investigated on Neutrosophic 2-normed I-convergenct double sequence spaces with bounded linear operator

Jeyaraman Mathuraiveeran; S. Iswariya

Volume 5, Issue 4 , December 2023, Pages 55-69

https://doi.org/10.30495/maca.2023.2011241.1087

Abstract
  The research here that we develop an operator of bounded linear method generates certain Neutrosophic 2-normed double sequence spaces of I -convergent that are specifying their followed ...  Read More
Solution of an infinite system of fractional differential equations in tempered sequence space
Solution of an infinite system of fractional differential equations in tempered sequence space

Rahul Rahul; Sukanta Halder; Nihar Kumar Mahato

Volume 5, Issue 4 , December 2023, Pages 71-90

https://doi.org/10.30495/maca.2023.2009474.1085

Abstract
  In this article, we study an infinite system of fractional differential equations involving a generalized Caputo-Fabrizio fractional operator. By using Darbo’s fixed point theorem ...  Read More
On Palais method in b-metric like spaces
On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , September 2021, , Pages 33-38

https://doi.org/10.30495/maca.2021.1932449.1015

Abstract
  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric ...  Read More
On various properties of module Lau product of algebras
On various properties of module Lau product of algebras

Prakash A. Dabhi; Yuvraj D. Pipaliya

Volume 4, Issue 4 , December 2022, , Pages 1-12

https://doi.org/10.30495/maca.2022.1955532.1055

Abstract
  Let $\mathcal{A},$ $\mathcal{B},$ and $\mathcal{X}$ be complex algebras, $\theta : \mathcal{B} \longrightarrow \mathcal{X}$ be an algebra homomorphism, and let $\mathcal{A}$ be an $\mathcal{X}$-bimodule. ...  Read More
Some fixed point theorems of rational type contraction in complex valued b-metric spaces
Some fixed point theorems of rational type contraction in complex valued b-metric spaces

Souheib Merad; Taieb Hamaizia

Volume 5, Issue 1 , March 2023, , Pages 51-64

https://doi.org/10.30495/maca.2022.1973964.1066

Abstract
  The aim of this paper is to prove a common fixed point theorem of rational type contraction in the context of complex-valued b-metric spaces and generalise some results in the existing ...  Read More
Stability of quartic functional equation in paranormed spaces
Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , February 2021, , Pages 48-58

https://doi.org/10.30495/maca.2021.1924046.1001

Abstract
  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More
Analytic differenceability of functions
Analytic differenceability of functions

Soodeh Mehboodi; Mohammad Hadi Hooshmand

Volume 3, Issue 1 , February 2021, , Pages 1-12

https://doi.org/10.30495/maca.2021.680048

Abstract
  Analytic summability of functions was introduced by Hooshmand in 2016. He used Bernoulli numbers and polynomials Bn(z) to define analytic summability and related analytic summand functions. ...  Read More
Fixed Point Theorems In Intuitionistic Fuzzy 2 - Metric Spaces
Fixed Point Theorems In Intuitionistic Fuzzy 2 - Metric Spaces

Jeyaraman Mathuraiveeran

Articles in Press, Accepted Manuscript, Available Online from 05 December 2023

https://doi.org/10.30495/maca.2023.2003807.1077

Abstract
  In the paper, we find some fixed point theorem in intuitionistic fuzzy 2-metric spaces on four mappings and six mappings with the help of the theory of sub-compatibility of type (A).  Read More

Keywords Cloud